# SDR 2004UALA00366

- Difficulty date: April 16, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 39,710 hours, 28,625 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 987 RBL 45.5 FLOOR BEAM HAS CORROSION ON TOP AND BOTTOM SIDE OF NUT PLATE HOLES.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR ANGLES.
